MENU

You are here

Publications

Export 70 results:
Filters: First Letter Of Last Name is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Fiorenza D, Monaco D, Panati G. Z2 Invariants of Topological Insulators as Geometric Obstructions. Communications in Mathematical Physics [Internet]. 2016 ;343:1115–1157. Available from: https://doi.org/10.1007/s00220-015-2552-0
Feola R, Giuliani F, Procesi M. Reducibility for a class of weakly dispersive linear operators arising from the Degasperis Procesi equation.; 2018.
Feola R, Iandoli F. Local well-posedness for quasi-linear NLS with large Cauchy data on the circle. Annales de l'Institut Henri Poincaré C, Analyse non linéaire [Internet]. 2019 ;36:119 - 164. Available from: http://www.sciencedirect.com/science/article/pii/S0294144918300428
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Feltrin G. Multiple positive solutions of a sturm-liouville boundary value problem with conflicting nonlinearities. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1083. Available from: http://aimsciences.org//article/id/1163b042-0c64-4597-b25c-3494b268e5a1
Feltrin G. A note on a fixed point theorem on topological cylinders. Ann. Mat. Pura Appl. [Internet]. 2017 . Available from: http://urania.sissa.it/xmlui/handle/1963/35263
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Feltrin G. Positive solutions to indefinite problems: a topological approach. 2016 .
Feltrin G. Existence of positive solutions of a superlinear boundary value problem with indefinite weight. Conference Publications [Internet]. 2015 ;2015:436. Available from: http://aimsciences.org//article/id/b3c1c765-e8f5-416e-8130-05cc48478026
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Fedeli L. Computer simulations of phase field drops on super-hydrophobic surfaces. Journal of Computational Physics [Internet]. 2017 ;344:247 - 259. Available from: http://www.sciencedirect.com/science/article/pii/S002199911730356X
Fedeli L, Turco A, DeSimone A. Metastable equilibria of capillary drops on solid surfaces: a phase field approach. Continuum Mechanics and Thermodynamics [Internet]. 2011 ;23:453–471. Available from: https://doi.org/10.1007/s00161-011-0189-6
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Fantechi B, Mann E, Nironi F. Smooth toric DM stacks.; 2007. Available from: http://hdl.handle.net/1963/2120
Fantechi B, Göttsche L. Riemann-Roch theorems and elliptic genus for virtually smooth schemes. Geom. Topol. 14 (2010) 83-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3888
Fanelli F. Conservation of Geometric Structures for Non-Homogeneous Inviscid Incompressible Fluids. Communications in Partial Differential Equations [Internet]. 2012 ;37:1553-1595. Available from: https://doi.org/10.1080/03605302.2012.698343
Falqui G, Musso F. On Separation of Variables for Homogeneous SL(r) Gaudin Systems.; 2006. Available from: http://hdl.handle.net/1963/2538
Falqui G, Musso F. Quantisation of bending flows. Czechoslovak Journal of Physics 56 (2006), n. 10-11, 1143-1148 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2537
Falqui G. Lax representation and Poisson geometry of the Kowalevski top. J. Phys. A 34 (2001) 2077-2085 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3244
Falqui G, Reina C. Susy-curves and supermoduli. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/761
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223

Pages

Sign in